Alert archive / West Virginia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 98, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 9, 2008, 9:28 PM EDT for 4 counties in West Virginia. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2008, 9:28 PM EDT (01:28 UTC)
- Expired
- Jun 9, 2008, 10:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Boone County, WV, Logan County, WV, Raleigh County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 50 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 9:34 PM EDT | HAIL 1 | Cyclone, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 1.5 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1056 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 2014 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 100127
SVRRLX
WVC005-045-081-109-100215-
/O.NEW.KRLX.SV.W.0098.080610T0128Z-080610T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
928 PM EDT MON JUN 9 2008
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BOONE COUNTY IN WEST VIRGINIA...
EXTREME SOUTHEASTERN LOGAN COUNTY IN WEST VIRGINIA...
NORTHWESTERN RALEIGH COUNTY IN WEST VIRGINIA...
NORTHWESTERN WYOMING COUNTY IN WEST VIRGINIA...
* UNTIL 1015 PM EDT
* AT 923 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
OCEANA...OR ABOUT 26 MILES WEST OF BECKLEY...AND MOVING NORTH AT 32
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BALD KNOB BY 945 PM EDT...
WHARTON BY 950 PM EDT...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3764 8178 3808 8166 3803 8147 3801 8145
3800 8146 3798 8146 3796 8142 3760 8156
TIME...MOT...LOC 0128Z 194DEG 28KT 3773 8163
$$
154 follow-up statements
000
WWUS51 KRLX 100142
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
943 PM EDT MON JUN 9 2008
WVC005-045-081-109-100215-
/O.CON.KRLX.SV.W.0098.000000T0000Z-080610T0215Z/
LOGAN WV-WYOMING WV-RALEIGH WV-BOONE WV-
943 PM EDT MON JUN 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHEASTERN BOONE...NORTHWESTERN RALEIGH...NORTH CENTRAL WYOMING
AND SOUTHEASTERN LOGAN COUNTIES...
AT 938 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR KOPPERSTON...OR ABOUT 24 MILES WEST OF BECKLEY...MOVING
NORTH AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WHARTON AND 6 MILES WEST OF NAOMA BY 950 PM EDT...
STICKNEY BY 955 PM EDT...
WHITESVILLE...PRENTER AND 7 MILES WEST OF DOROTHY BY 1005 PM EDT...
SYLVESTER BY 1010 PM EDT...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3769 8177 3808 8166 3803 8147 3801 8145
3800 8146 3798 8146 3796 8142 3765 8154
TIME...MOT...LOC 0143Z 190DEG 26KT 3783 8161
$$
15000
WWUS51 KRLX 100149
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
948 PM EDT MON JUN 9 2008
WVC005-045-081-109-100215-
/O.CON.KRLX.SV.W.0098.000000T0000Z-080610T0215Z/
LOGAN WV-WYOMING WV-RALEIGH WV-BOONE WV-
948 PM EDT MON JUN 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHEASTERN BOONE...NORTHWESTERN RALEIGH...NORTH CENTRAL WYOMING
AND EXTREME EAST CENTRAL LOGAN COUNTIES...
AT 943 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED NEAR KOPPERSTON...OR ABOUT 23 MILES WEST
OF BECKLEY...MOVING NORTH AT 24 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BALD KNOB AND 6 MILES EAST OF WHARTON BY 955 PM EDT...
STICKNEY AND NAOMA BY 1000 PM EDT...
WHITESVILLE...SYLVESTER...PRENTER AND 6 MILES WEST OF DOROTHY BY
1015 PM EDT...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. HAIL TO THE SIZE OF QUARTERS WAS REPORTED NEAR
CYCLONE WEST VIRGINIA. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3775 8175 3808 8166 3803 8147 3801 8145
3798 8146 3796 8142 3795 8142 3772 8151
TIME...MOT...LOC 0148Z 194DEG 21KT 3783 8160
$$
15000
WWUS51 KRLX 100203
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1003 PM EDT MON JUN 9 2008
WVC045-109-100213-
/O.CAN.KRLX.SV.W.0098.000000T0000Z-080610T0215Z/
LOGAN WV-WYOMING WV-
1003 PM EDT MON JUN 9 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WYOMING AND
EXTREME EAST CENTRAL LOGAN COUNTIES IS CANCELLED...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED NORTH AWAY FROM THE
AREA...THUS THE WARNING IS BEING CANCELLED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3781 8164 3784 8166 3782 8170 3783 8173
3808 8166 3803 8147 3801 8145 3798 8146
3795 8142 3779 8148
TIME...MOT...LOC 0203Z 194DEG 21KT 3792 8157
$$
WVC005-081-100215-
/O.CON.KRLX.SV.W.0098.000000T0000Z-080610T0215Z/
RALEIGH WV-BOONE WV-
1003 PM EDT MON JUN 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHEASTERN BOONE AND NORTHWESTERN RALEIGH COUNTIES...
AT 959 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR STICKNEY...OR ABOUT 23 MILES WEST OF
BECKLEY...MOVING NORTH AT 24 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WHITESVILLE...SYLVESTER...PRENTER AND 6 MILES WEST OF DOROTHY BY
1015 PM EDT...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3781 8164 3784 8166 3782 8170 3783 8173
3808 8166 3803 8147 3801 8145 3798 8146
3795 8142 3779 8148
TIME...MOT...LOC 0203Z 194DEG 21KT 3792 8157
$$
15000
WWUS51 KRLX 100217
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1018 PM EDT MON JUN 9 2008
WVC005-081-100228-
/O.EXP.KRLX.SV.W.0098.000000T0000Z-080610T0215Z/
RALEIGH WV-BOONE WV-
1018 PM EDT MON JUN 9 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOONE AND
NORTHWESTERN RALEIGH COUNTIES EXPIRES AT 1015 PM EDT...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3781 8164 3784 8166 3782 8170 3783 8173
3808 8166 3803 8147 3801 8145 3798 8146
3795 8142 3779 8148
TIME...MOT...LOC 0203Z 194DEG 21KT 3792 8157
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 8:04 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 9, 8:04 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 804 PM EDT MON JUN 9 2008 .SYNOPSIS... HIGH PRESSURE PULLS EAST TONIGHT. A COLD FRONT PASSES ON TUESDAY...BRINGING SHOWERS AND STORMS. HIGH PRESSURE RETURNS BY WEDNESDAY. THE NEXT FRONT APPROACHES BY THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... WILL UPDATE FORECAST TO BETTER REFLECT CLEAR SKIES THIS EVENING IN THE NORTH...AND MORE CLOUDS AND TRWS IN THE FAR SOUTH DURING THE EARLY EVENING HOURS. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/... BOTH THE 12 NAM AND GFS MODELS PUSHING FRONT FURTHER TO THE EAST A LITTLE FASTER TUESDAY NIGHT...WITH MID LEVEL DRY AIR ADVECTION. HAVE TRANSITIONED DRYING TREND FURTHER TO THE EAST AND REDUCED POPS SLIGHTLY FOR THE OVERNIGHT HOURS. 5H RIDGE STARTS TO BUILD ACROSS THE SE US WED. RIDGING WILL BE WEAKER THIS TIME BUT SOME MOISTURE CREEPS NORTH IN RETURN FLOW BY THURSDAY...TOUCHING OUR SOUTHERN ZONES. KEPT MENTION OF ISOLD DIURNAL POPS FOR MOUNTAINS... ESPECIALLY IN THE S. FOR TEMPS KEPT CLOSE TO MAV VALUES. && .LONG TERM /FRIDAY THROUGH MONDAY/... NORTHERN STREAM TAKES DIP TOWARDS THE SOUTH IN THE EXTENDED PERIOD...SUGGESTING A MORE PROGRESSIVE PATTERN FOR THE OHIO VALLEY. 5H TROUGH AND COLD FRONT CROSS AREA DURING THE DAY ON SATURDAY. GFS MAY BE TRENDING A LITTLE FAST WITH THIS FEATURE. PER HPC GUIDANCE HAVE LEANED CLOSER TO THE ECMWF. DEEP SOUTHERLY FLOW WILL BE AVAILABLE AHEAD OF THIS FEATURE FRIDAY WITH THE DIGGING TROUGH...THUS KEPT POPS IN THE FORECAST. SFC HIGH PRESSURE NUDGES INTO OHIO VALLEY SUNDAY MORNING WITH DRY TRENDS CONTINUING OR THE REMAINDER OF THE EXTENDED PERIOD. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... SOME PATCHY MOUNTAIN VALLEY FOG IS POSSIBLE TONIGHT. A COLD FRONT WILL THEN PUSH THROUGH THE REGION ON TUESDAY...PROVIDING SOME SHOWERS AND THUNDERSTORMS. GENERALLY VFR CONDITIONS CAN BE EXPECTED OUTSIDE OF THE SHOWERS AND THUNDERSTORMS. AVIATION OUTLOOK /AFTER 00Z WEDNESDAY/...SIGNIFICANT FOG AND/OR LOW STRATUS FORMATION POSSIBLE TUESDAY NIGHT TO EARLY WEDNESDAY MORNING IN WAKE OF FRONT...ESPECIALLY FOR AREAS THAT RECEIVE RAINFALL. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KMC/CL NEAR TERM...RPY SHORT TERM...KMC LONG TERM...KMC AVIATION...RPY
Hazardous weather outlook, Jun 9, 4:05 AM EDT, 17 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 405 AM EDT MON JUN 9 2008 VAZ003-004-WVZ024-025-033>035-100815- DICKENSON-BUCHANAN-MINGO-LOGAN-MCDOWELL-WYOMING-RALEIGH- 405 AM EDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-026>032- 036>040-046-047-100815- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT- CALHOUN-RITCHIE-DODDRIDGE-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 405 AM EDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD FRONT WILL SWEEP THROUGH THE AREA TUESDAY AFTERNOON AND EVENING...ACCOMPANIED BY SCATTERED THUNDERSTORMS. THERE IS A SLIGHT RISK THAT SOME OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 9, 6:50 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 650 PM EDT MON JUN 9 2008 WVZ024-092315- MINGO WV- 650 PM EDT MON JUN 9 2008 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 650 PM EDT...A STRONG THUNDERSTORM WAS OVER MATEWAN...OR ABOUT 21 MILES NORTHEAST OF PIKEVILLE...MOVING NORTHEAST AT 18 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... VARNEY...EDGARTON...RED JACKET AND DELBARTON. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 15
Special weather statement, Jun 9, 7:51 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 751 PM EDT MON JUN 9 2008 VAZ003-004-100015- DICKENSON VA-BUCHANAN VA- 751 PM EDT MON JUN 9 2008 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 751 PM EDT...A STRONG THUNDERSTORM WAS 10 MILES SOUTHWEST OF TRAMMEL...OR ABOUT 10 MILES SOUTHEAST OF WISE...MOVING NORTH AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... MCCLURE...NORA...CLINCHCO...DAVENPORT AND CLINTWOOD. WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. EXPECT FREQUENT LIGHTNING IN THE PATH OF THIS STORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. GO TO A SAFE PLACE IMMEDIATELY. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 15
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:49 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 26 min |
| Jun 9, 9:18 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 27 min |
| Jun 9, 10:27 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Kanawha | 33 min |
| Jun 9, 10:29 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln, Putnam | 46 min |
| Jun 9, 10:59 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Fayette, Kanawha, Nicholas, Roane | 46 min |
| Jun 9, 11:13 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Putnam, Roane | 22 min |
| Jun 9, 11:51 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay, Nicholas | 39 min |
| Jun 10, 2:07 PM EDT | Severe Thunderstorm Warning | RLX | Wyoming | 23 min |
| Jun 10, 2:30 PM EDT | Severe Thunderstorm Warning | RLX | Gilmer | 34 min |
| Jun 10, 2:40 PM EDT | Severe Thunderstorm Warning | RLX | Braxton | 35 min |
| Jun 10, 3:14 PM EDT | Severe Thunderstorm Warning | RLX | Boone | 46 min |
| Jun 10, 3:16 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Kanawha, Nicholas | 44 min |
| Jun 10, 3:27 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha | 33 min |
| Jun 10, 3:32 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Randolph, Upshur | 28 min |
| Jun 10, 3:47 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan | 28 min |
| Jun 10, 4:00 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Randolph | 30 min |
| Jun 10, 4:12 PM EDT | Severe Thunderstorm Warning | RLX | Nicholas | 33 min |
| Jun 10, 4:50 PM EDT | Severe Thunderstorm Warning | RLX | Fayette | 25 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.